# SDR C77A20140301007

- Difficulty date: March 1, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 13,432 hours, 11,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Gouged
- Location: Te Flap
- Part time: 13,432 hours, 11,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP ACCESS PANEL 561ET HAS MULTIPLE AREAS WITH GOUGE DAMAGE.  BLENDED DAMAGED AREA IAW SRM 51-10-03 ON WORK ORDER 784497-542 IAW ETD 2014-170-015876 & EA E170-57-027 REV IR WORK ORDER 1409444.
